RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 37, Issue 3  


On a problem of Kaplanskii
Yu. P. Razmyslov
483
Cyclic modules for a complex semisimple Lie group
D. P. Zhelobenko
502
Deformations of complex-analytic modifications
V. A. Krasnov
516
Nondegenerate operator algebras in spaces with an indefinite metric
V. I. Liberzon, V. S. Shul'man
533
Ergodic perturbations of degenerate integrable Hamiltonian systems
A. B. Katok
539
On the representation of analytic functions in a closed convex region by a Dirichlet series
A. F. Leont'ev
577
Best possible localization conditions for rectangular Cesáro means and Abel means in restricted summability of a multiple trigonometric Fourier series in Liouville classes
N. Ch. Krutitskaya
593
On entire functions of finite order with zeros on curves of regular rotation
S. K. Balashov
603
On a problem of Zygmund
S. V. Bochkarev
630
Dissipative operators in a Hilbert space with an indefinite metric
T. Ya. Azizov
639
Elliptic pseudodifferential operators with a finite group of shifts
A. B. Antonevich
663
An investigation of the behavior of $L_2$-norms of the solutions of strongly parabolic systems with dissipation
S. D. Èidel'man, F. O. Porper
676
On the selection of a Markov process from a system of processes and the construction of quasi-diffusion processes
N. V. Krylov
691
Corrections to the paper “On the asymptotic behavior of solutions of differential equations in Hilbert space”
V. G. Maz'ya, B. A. Plamenevskii
709
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019